Controls insensitizing the norm of the solution of a semilinear heat equation in unbounded domains
ESAIM: Control, Optimisation and Calculus of Variations, Volume 2  (1997), p. 125-149
@article{COCV_1997__2__125_0,
     author = {De Teresa, Luz},
     title = {Controls insensitizing the norm of the solution of a semilinear heat equation in unbounded domains},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {2},
     year = {1997},
     pages = {125-149},
     zbl = {0895.93023},
     mrnumber = {1451484},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1997__2__125_0}
}
De Teresa, Luz. Controls insensitizing the norm of the solution of a semilinear heat equation in unbounded domains. ESAIM: Control, Optimisation and Calculus of Variations, Volume 2 (1997) , pp. 125-149. http://www.numdam.org/item/COCV_1997__2__125_0/

[1] S. Angenent: The zero set of a solution of a parabolic equation, J. Reine Angew. Math., 390, 1988, 79-96. | MR 953678 | Zbl 0644.35050

[2] O. Bodart, C. Fabre: Controls Insensitizing the Norm of the Solution of a Semilinear Heat Equation, J. Math. An. and App., 195, 1995, 658-683. | MR 1356636 | Zbl 0852.35070

[3] F.E. Browder: Estimates and existence theorems for elliptic boundary value problems. Proc. N. A. S., 45, 1959, 365-375. | MR 132913 | Zbl 0093.29402

[4] T. Cazenave, A. Haraux: Introduction aux problèmes d'évolution semi-linéaires, Collection S.M.A.I. Mathématiques et applications, Ellipses, Paris, 1980. | Zbl 0786.35070

[5] L. De Teresa, E. Zuazua: Approximate controllability of a semilinear heat equation in unbounded domains, Preprint.

[6] C. Fabre, J.P. Puel, E. Zuazua: Approximate controllability of the semilinear heat equation, Proc. Roy. Soc. Edinburgh, Sect. A, 125, 1995, 31-61. | MR 1318622 | Zbl 0818.93032

[7] O.A. Ladyzenskaja, V.A. Solonnikov, N.N. Ural'Ceva: Linear and Quasilinear Equations of Parabolic Type, A.M.S., Rhode Island, 1968. | MR 241822

[8] J.L. Lions: Remarques préliminaires sur le contrôle des systèmes à données incomplètes, in Actas del Congreso de Ecuaciones Diferenciales y Aplicaciones (CEDYA), Universidad de Málaga, 1989, 43-54. | Zbl 0724.35050

[9] J.L Lions, E. Magenes: Problèmes aux limites non homogènes et applications. Vol I & II, Dunod, Paris, 1968. | Zbl 0165.10801

[10] A. Pazy: Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. | MR 710486 | Zbl 0516.47023

[11] J.C. Saut, B. Scheurer: Unique continuation for some evolution equations, J. Diff. Equations, 66(1), 1987, 118-139. | MR 871574 | Zbl 0631.35044

[12] J. Simon: Compact sets in the space Lp(0,T;B), Annali di Matematica Pura ed Applicata, CXLVI, (IV), 1987, 1173-1191. | MR 916688 | Zbl 0629.46031

[13] H. Tanabe: Equations of Evolution, Pitman, Bath, 1979 | MR 533824 | Zbl 0417.35003

[14] H. Triebel: Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Berlin, 1978. | MR 503903 | Zbl 0387.46032